# SDR ABXA9701876

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46126
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 0080004003
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED MAIN LANDING GEAR UNSAFE LIGHT STAYED ON AFTER GEAR RETRACTION.  RECYCLED GEAR TWICE WITH NO EFFECT, LIGHTS STAYED ON.  LIGHT EXTINGUISHED AFTER 3 MINUTES.  REPLACED LEFT MAIN LANDING GEAR PROXIMITY SWITCH, SYSTEM OPS CHECKED GOOD IAW DC8 MM 32-60-0.
